MathSciNet Relay Station
MathSciNet bibliographic data
MR633271 (82m:14012) 14G30 (12D15 55M20)
Knebusch, Manfred An algebraic proof of the Borsuk-Ulam theorem for polynomial mappings. Proc. Amer. Math. Soc. 84 (1982), no. 1, 29–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement